# SDR USAA2013022500011

- Difficulty date: February 18, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 11,553 hours, 4,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0316
- Condition: Low Pressure
- Location: L4 Door
- Part time: 11,553 hours, 4,421 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOC REQUESTED TROUBLESHOOTING DUE TO (2) TWO PREVIOUS SERVICING EVENTS AT 4L DOOR ON 1/14/13 & 2/13/13 FOR CIDS PANEL INDICATION  '4L CHECK BOTTLE PRESSURE'.  TROUBLESHOOTING WAS DEFERRED UNTIL 2/24/13.  MAINTENANCE FOUND NO VISIBLE LEAKS - REMOVED AND REPLACED DOOR 4L EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-13-14-04.
